Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 91, NWS Atlanta, GA

September 22, 2009Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 22, 2009, 10:09 PM EDT for Washington County, Wilkinson County, Georgia. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Sep 22, 2009, 10:09 PM EDT (02:09 UTC)
Expired
Sep 23, 2009, 6:28 PM EDT
In force
20 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 42 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River at Avant Mine near Oconee (OCOG1). The gauge peaked at 18.32 ft at Sep 23, 2009, 4:00 AM EDT.

actionminormoderate10152009/2309/24
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223056, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 230209
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 PM EDT TUE SEP 22 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR OCONEE 9NW AFFECTING WASHINGTON AND WILKINSON 
  COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING FOR THE NEXT FEW
DAYS.

&&

GAC303-319-231609-
/O.NEW.KFFC.FL.W.0091.090923T0209Z-000000T0000Z/
/OCOG1.1.ER.090922T2348Z.090923T0130Z.000000T0000Z.NR/
1009 PM EDT TUE SEP 22 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER...9 MILES NORTHWEST OF OCONEE.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 9 PM TUESDAY THE STAGE WAS 18.3 FEET...AND STILL RISING.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER IS EXPECTED TO RISE TO NEAR 20 FEET BY FRIDAY MORNING.

$$
4 follow-up statements
000 
WGUS42 KFFC 230342
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1141 PM EDT TUE SEP 22 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES
  OCONEE RIVER NEAR OCONEE 9NW AFFECTING WASHINGTON AND WILKINSON 
  COUNTIES
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES

...THE NATIONAL WEATHER SERVICE HAS CANCELLED THE FOLLOWING FLOOD
WARNING...

  MIDDLE OCONEE RIVER AT ARCADE...AFFECTING JACKSON COUNTY.

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING FOR THE NEXT SEVERAL
DAYS.

&&

GAC059-133-219-231741-
/O.EXT.KFFC.FL.W.0064.000000T0000Z-090925T0018Z/
/PNFG1.1.ER.090920T2230Z.090922T2030Z.090924T1818Z.NO/
1141 PM EDT TUE SEP 22 2009

THE FLOOD WARNING CONTINUES FOR 
  THE OCONEE RIVER NEAR PENFIELD
* UNTIL THURSDAY EVENING
* AT 11 PM TUESDAY THE STAGE WAS 16.7 FEET...AND SLOWLY FALLING
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE THROUGH LATE THURSDAY.
* FLOOD STAGE IS 11.0 FEET. MODERATE FLOOD STAGE IS 18.0 FEET.
* THE RIVER IS FORECAST TO FALL TO BELOW FLOOD STAGE BY THURSDAY 
  AFTERNOON.
* AT 18.0 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS 
  OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. 
  IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO 
  HIGHER GROUND.

$$

GAC303-319-231740-
/O.CON.KFFC.FL.W.0091.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.090922T2348Z.090923T0230Z.000000T0000Z.NR/
1141 PM EDT TUE SEP 22 2009

THE FLOOD WARNING CONTINUES FOR 
  THE OCONEE RIVER 9NW OF OCONEE
* UNTIL FURTHER NOTICE
* AT 10 PM TUESDAY THE STAGE WAS 18.4 FEET...AND RISING STEADILY.
* FLOOD STAGE IS 18.0 FEET. MODERATE FLOOD STAGE IS 20.0 FEET.
* THE RIVER SHOULD RISE TO BETWEEN 19.0 AND 20.0 FEET THURSDAY.

$$

GAC167-175-303-319-231740-
/O.NEW.KFFC.FL.W.0094.090926T0417Z-000000T0000Z/
/DBNG1.1.ER.090926T0417Z.090927T0600Z.000000T0000Z.NO/
1141 PM EDT TUE SEP 22 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR DUBLIN
* FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE.
* AT 10 PM TUESDAY THE STAGE WAS 13.6 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST TO BEGIN FRIDAY AFTERNOON.
* FLOOD STAGE IS 21.0 FEET. 
* AT 23.0 FEET...MINOR FLOODING CONTINUES OF WOODLAND AREAS. FLOODING
  WILL INCREASE OF SOME DIRT RIVER ACCESS ROADS. THE WATER LEVEL WILL
  BE AT LEAST ONE FOOT DEEP IN SOME SECTIONS OF THE ROADS.

$$

GAC013-157-230411-
/O.CAN.KFFC.FL.W.0086.000000T0000Z-090923T0456Z/
/ACDG1.1.ER.090922T1410Z.090922T2015Z.090923T0106Z.NO/
1141 PM EDT TUE SEP 22 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE
* FLOOD WARNING FOR
  THE MIDDLE OCONEE RIVER NEAR ARCADE
* AT 11 PM TUESDAY THE STAGE WAS 15.4 FEET...AND CONTINUING TO FALL.
* NO FURTHER FLOODING IS FORECAST AT THIS TIME.
* FLOOD STAGE IS 16.0 FEET. 

$$
000 
WGUS82 KFFC 231642
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EDT WED SEP 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES 
  
  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES 
  
  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES 
  
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 
  
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 
  
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 
  
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 
  
  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 
 
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 
  
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 
  
  LITTLE RIVER NEAR WASHINGTON  AFFECTING TALIAFERRO AND WILKES 
  COUNTIES 
  
  YELLOW RIVER NEAR LITHONIA 3ENE AFFECTING DE KALB AND ROCKDALE 
  COUNTIES
   
  BIG HAYNES CREEK NEAR MILSTEAD 4ESE AFFECTING NEWTON AND ROCKDALE 
  COUNTIES 
  
  TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE 4SW AFFECTING PULASKI COUNTY
  
  OCONEE RIVER NEAR OCONEE 9NW AFFECTING WASHINGTON AND WILKINSON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC067-097-240642-
/O.EXT.KFFC.FL.W.0066.000000T0000Z-090925T0504Z/
/AUSG1.3.ER.090921T0658Z.090922T1730Z.090924T2304Z.NR/
1242 PM EDT WED SEP 23 2009

...FLOOD WARNING WARNING CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL.
* UNTIL LATE THURSDAY NIGHT. 
* AT 1145 AM WEDNESDAY THE STAGE WAS 22.6 FEET...AND FALLING. 
* RECORD FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY NIGHT. 
* AT 23.0 FEET...MAJOR FLOODING CONTINUES. OLD ALABAMA ROAD NEAR 
  MAXIUM ROAD FLOODS AT THE BRIDGE.
* THIS CREST EXCEEDS THE OLD RECORD CREST OF 21.8 FEET ON JULY 12
2005.

$$

GAC045-077-149-240642-
/O.EXT.KFFC.FL.W.0068.000000T0000Z-090925T2254Z/
/WHTG1.3.ER.090921T0715Z.090923T1800Z.090925T1654Z.UU/
1242 PM EDT WED SEP 23 2009

...FLOOD WARNING CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG.
* UNTIL FRIDAY EVENING. 
* AT 1115 AM WEDNESDAY THE STAGE WAS 29.8 FEET. 
* RECORD FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER APPEARS TO BE CRESTING NOW AND WILL SLOWLY FALL BY
  THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY
  AFTERNOON.
* AT 30.0 FEET...MAJOR FLOODING EXPANDS. PUMPING STATION AT GEORGIA 
  POWER PLANT WANSLEY...12 MILES DOWNSTREAM...FLOODS.
* THIS CREST EXCEEDS THE OLD RECORD CREST OF 29.1 FEET ON DECEMBER
11 1919.

$$

GAC117-121-240215-
/O.CON.KFFC.FL.W.0067.000000T0000Z-090924T0215Z/
/APHG1.3.ER.090921T0042Z.090922T1800Z.090923T2015Z.NR/
1242 PM EDT WED SEP 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL THIS EVENING. 
* AT 1000 AM WEDNESDAY THE STAGE WAS 10.2 FEET...AND FALLING. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  EVENING.
* AT 10.0 FEET...MODERATE FLOODING BEGINS. FLOODING OF YARDS BEGINS 
  ALONG THE REACH OF CREEK BETWEEN CUMMING IN FORSYTH COUNTY THROUGH 
  ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. ADDITIONAL FLOODING 
  IS COMMON ALONG OLD FEDERAL ROAD AND NICHOLSON ROAD NEAR THE ETOWAH
  RIVER IN WESTERN FORSYTH COUNTY.

$$

GAC089-247-240642-
/O.CON.KFFC.FL.W.0081.000000T0000Z-000000T0000Z/
/YLOG1.3.ER.090921T0830Z.090922T1000Z.000000T0000Z.UU/
1242 PM EDT WED SEP 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER NEAR LITHONIA.
* UNTIL FURTHER NOTICE. 
* AT 1115 AM WEDNESDAY THE STAGE WAS 16.6 FEET. 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING.  

$$

GAC217-247-240642-
/O.EXT.KFFC.FL.W.0063.000000T0000Z-090924T1506Z/
/MYRG1.3.ER.090920T0701Z.090922T2130Z.090924T0906Z.UU/
1242 PM EDT WED SEP 23 2009

...FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD.
* UNTIL THURSDAY MORNING. 
* AT 11AM WEDNESDAY THE STAGE WAS 19.5 FEET...AND FALLING. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  THURSDAY.
* AT 20.0 FEET...MAJOR FLOODING OCCURS. IN NEWTON COUNTY...RIVERSIDE 
  ESTATES TRAVEL AND MOBILE HOME PARK FLOODS. WEST DOLLAR AND 
  SYCAMORE ROADS FLOOD. BETWEEN 10 TO 25 HOMES WILL FLOOD...TRAILERS 
  WILL NEED TO BE MOVED TO HIGHER GROUND AND EVACUATIONS WILL BE 
  REQUIRED. IN ROCKDALE COUNTY...FLOODING EXPANDS IN THE LAKE CAPRI 
  SUBDIVISION. FLOODING OCCURS ALONG THE SEVERAL ROADS INCLUDING LAKE
  SORRENTO COURT...LAKE CAPRI DRIVE...CAPISTRANO WAY...RIVIERIA...AND
  WESTMINISTER LANE. SEVERAL HOMES WILL EXPERIENCE FLOODING.

$$

GAC217-247-240642-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/BHCG1.3.ER.090922T0017Z.090923T0215Z.000000T0000Z.UU/
1242 PM EDT WED SEP 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG HAYNES CREEK NEAR MILSTEAD.
* UNTIL FURTHER NOTICE. 
* AT 1115 AM WEDNESDAY THE STAGE WAS 20.4 FEET...AND FALLING. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* THE CREEK SHOULD FALL BELOW FLOOD STAGE BY THURSDAY MORNING.

$$

GAC313-240642-
/O.CON.KFFC.FL.W.0083.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.090921T1557Z.090922T2230Z.000000T0000Z.UU/
1242 PM EDT WED SEP 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 11AM WEDNESDAY THE STAGE WAS 19.2 FEET. 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS 
  UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE.
* THE CREEK SHOULD FALL BELOW FLOOD STAGE LATE THURSDAY AFTERNOON.
  
$$

GAC021-153-169-207-289-240641-
/O.EXT.KFFC.FL.W.0074.000000T0000Z-090927T0400Z/
/MACG1.1.ER.090922T0306Z.090924T1800Z.090926T2200Z.NO/
1242 PM EDT WED SEP 23 2009

...FLOOD WARNING WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL LATE SATURDAY NIGHT. 
* AT 1130 AM WEDNESDAY THE STAGE WAS 20.4 FEET...AND RISING. 
* MINOR FLOODING WILL CONTINUE.  
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 23.9 FEET BY THURSDAY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND.


$$

GAC023-235-240641-
/O.EXT.KFFC.FL.W.0092.090927T0032Z-000000T0000Z/
/HAWG1.1.ER.090927T0032Z.090928T1200Z.000000T0000Z.NO/
1242 PM EDT WED SEP 23 2009

...FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE.
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE.
* AT 1145 AM WEDNESDAY THE STAGE WAS 14.3 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* AT 25.0 FEET...MINOR FLOODING OCCURS...WITH SOME ROADS CLOSED WITH 
  ACCESS TO RESIDENCES. RIVERVIEW ROAD CLOSES TO RESIDENTS.

$$

GAC235-240641-
/O.CON.KFFC.FL.W.0092.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.090923T0242Z.090923T0815Z.000000T0000Z.NO/
1242 PM EDT WED SEP 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE 
* UNTIL FURTHER NOTICE. 
* AT 1145 AM WEDNESDAY THE STAGE WAS 12.9 FEET...AND FALLING. 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 11.0 FEET. 
* THE CREEK SHOULD FALL BELOW FLOOD STAGE TONIGHT.

$$

GAC091-271-315-240641-
/O.EXT.KFFC.FL.W.0093.090927T0000Z-000000T0000Z/
/ABBG1.1.ER.090927T0000Z.090928T1200Z.000000T0000Z.NO/
1242 PM EDT WED SEP 23 2009

...FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE.
* AT 800 AM WEDNESDAY THE STAGE WAS 9.8 FEET...AND STEADY. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE
  TO RISE TO NEAR 12.7 FEET BY MONDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF THE 
  ABBEVILLE BOAT RAMP AND ALSO FLOODS NEARBY PARK.

$$

GAC059-133-219-240641-
/O.EXT.KFFC.FL.W.0064.000000T0000Z-090925T0000Z/
/PNFG1.1.ER.090920T2230Z.090922T2030Z.090924T1800Z.NO/
1242 PM EDT WED SEP 23 2009

...FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD. 
* UNTIL THURSDAY EVENING. 
* AT 1230 PM WEDNESDAY THE STAGE WAS 15.8 FEET...AND FALLING. 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY
AFTERNOON.

$$

GAC303-319-240641-
/O.CON.KFFC.FL.W.0091.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.090922T2348Z.090923T0830Z.000000T0000Z.NR/
1242 PM EDT WED SEP 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 11AM WEDNESDAY THE STAGE WAS 18.4 FEET...AND STEADY. 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18.0 FEET. 

$$

GAC167-175-303-319-240641-
/O.EXT.KFFC.FL.W.0094.090926T1800Z-090927T0000Z/
/DBNG1.1.ER.090926T1800Z.090926T1800Z.090926T1800Z.NO/
1242 PM EDT WED SEP 23 2009

...FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN.
* FROM SATURDAY UNTIL SATURDAY EVENING.
* AT 11AM WEDNESDAY THE STAGE WAS 13.6 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY AND 
  CONTINUE TO RISE TO NEAR 21.0 FEET BY SATURDAY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.

$$
000 
WGUS42 KFFC 232228
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT WED SEP 23 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES
  
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY CONTINUES THE FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES
  
  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES

.HEAVY RAINFALL EARLIER THIS WEEK ACROSS THE AREA RESULTED IN
SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO
RISE. SEVERAL POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING 
DURING THE NEXT SEVERAL DAYS.

&&

GAC059-133-219-241228-
/O.CON.KFFC.FL.W.0064.000000T0000Z-090925T0000Z/
/PNFG1.1.ER.090920T2230Z.090922T2030Z.090924T1800Z.NO/
628 PM EDT WED SEP 23 2009

THE FLOOD WARNING CONTINUES FOR 
  THE OCONEE RIVER NEAR PENFIELD
* UNTIL THURSDAY EVENING
* AT 5 PM WEDNESDAY THE STAGE WAS 15.6 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE.
* FLOOD STAGE IS 11.0 FEET. MODERATE FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY 
  AFTERNOON.


$$

GAC303-319-232258-
/O.CAN.KFFC.FL.W.0091.000000T0000Z-090923T2228Z/
/OCOG1.1.ER.090922T2348Z.090923T0830Z.090923T2134Z.NR/
628 PM EDT WED SEP 23 2009

THE FLOOD WARNING FOR THE OCONEE RIVER 9NW OF OCONEE
HAS BEEN CANCELLED.

* AT 5 PM WEDNESDAY THE STAGE WAS 18.0 FEET...AND FALLING
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER IS EXPECTED TO REMAIN BELOW FLOOD STAGE UNTIL
  FURTHER NOTICE.

$$

GAC167-303-319-241227-
/O.NEW.KFFC.FL.W.0097.090923T2228Z-000000T0000Z/
/OCNG1.1.ER.090923T2112Z.090923T2200Z.000000T0000Z.NO/
628 PM EDT WED SEP 23 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR OCONEE
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 6 PM WEDNESDAY THE STAGE WAS 17.2 FEET...AND RISING.
* FLOOD STAGE IS 17.0 FEET. 
* THE RIVER IS EXPECTED TO CONTINUE SLOWLY RISING AND REMAIN
  ABOVE FLOOD STAGE INTO THURSDAY.
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.

$$

GAC167-175-303-319-241227-
/O.CON.KFFC.FL.W.0094.090926T1800Z-090927T0000Z/
/DBNG1.1.ER.090926T1800Z.090926T1800Z.090926T1800Z.NO/
628 PM EDT WED SEP 23 2009

THE FLOOD WARNING CONTINUES FOR 
  THE OCONEE RIVER NEAR
* UNTIL SATURDAY EVENING
* AT 5 PM WEDNESDAY THE STAGE WAS 13.7 FEET...AND SLOWLY RISING
* MINOR FLOODING IS FORECAST TO BEGIN LATE SATURDAY MORNING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY NOON SATURDAY AND 
  CONTINUE TO RISE TO NEAR 21.0 FEET SATURDAY AFTERNOON. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.

$$
000 
WGUS42 KFFC 232231 CCA
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT WED SEP 23 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES
  
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY CONTINUES THE FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES
  
  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER 9NW OF OCONEE...AFFECTING WASHINGTON AND WILKINSON
  COUNTIES 
  
.HEAVY RAINFALL EARLIER THIS WEEK ACROSS THE AREA RESULTED IN
SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO
RISE. SEVERAL POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING 
DURING THE NEXT SEVERAL DAYS.

&&

GAC059-133-219-241228-
/O.CON.KFFC.FL.W.0064.000000T0000Z-090925T0000Z/
/PNFG1.1.ER.090920T2230Z.090922T2030Z.090924T1800Z.NO/
628 PM EDT WED SEP 23 2009

THE FLOOD WARNING CONTINUES FOR 
  THE OCONEE RIVER NEAR PENFIELD
* UNTIL THURSDAY EVENING
* AT 5 PM WEDNESDAY THE STAGE WAS 15.6 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE.
* FLOOD STAGE IS 11.0 FEET. MODERATE FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY 
  AFTERNOON.


$$

GAC303-319-232258-
/O.CAN.KFFC.FL.W.0091.000000T0000Z-090923T2228Z/
/OCOG1.1.ER.090922T2348Z.090923T0830Z.090923T2134Z.NR/
628 PM EDT WED SEP 23 2009

THE FLOOD WARNING FOR THE OCONEE RIVER 9NW OF OCONEE
HAS BEEN CANCELLED.

* AT 5 PM WEDNESDAY THE STAGE WAS 18.0 FEET...AND FALLING
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER IS EXPECTED TO REMAIN BELOW FLOOD STAGE UNTIL
  FURTHER NOTICE.

$$

GAC167-303-319-241227-
/O.NEW.KFFC.FL.W.0097.090923T2228Z-000000T0000Z/
/OCNG1.1.ER.090923T2112Z.090923T2200Z.000000T0000Z.NO/
628 PM EDT WED SEP 23 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR OCONEE
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 6 PM WEDNESDAY THE STAGE WAS 17.2 FEET...AND RISING.
* FLOOD STAGE IS 17.0 FEET. 
* THE RIVER IS EXPECTED TO CONTINUE SLOWLY RISING AND REMAIN
  ABOVE FLOOD STAGE INTO THURSDAY.
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.

$$

GAC167-175-303-319-241227-
/O.CON.KFFC.FL.W.0094.090926T1800Z-090927T0000Z/
/DBNG1.1.ER.090926T1800Z.090926T1800Z.090926T1800Z.NO/
628 PM EDT WED SEP 23 2009

THE FLOOD WARNING CONTINUES FOR 
  THE OCONEE RIVER NEAR
* UNTIL SATURDAY EVENING
* AT 5 PM WEDNESDAY THE STAGE WAS 13.7 FEET...AND SLOWLY RISING
* MINOR FLOODING IS FORECAST TO BEGIN LATE SATURDAY MORNING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY NOON SATURDAY AND 
  CONTINUE TO RISE TO NEAR 21.0 FEET SATURDAY AFTERNOON. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.

$$

19

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 22, 8:15 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Sep 22, 8:15 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EDT TUE SEP 22 2009

.UPDATE...
HAVE REMOVED POPS FOR THE NIGHT AND FLOOD WATCH HAS EXPIRED. HIGH
PRESSURE BUILDING INTO THE STATE FROM THE NORTHEAST SHOULD KEEP US
DRY OVERNIGHT.

(PREVIOUS)
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS THE LOW AND MID LEVEL CLOUDS CLEARING
OUT WITH SOME AFTERNOON CU TRYING TO DEVELOP ACROSS THE AREA. THERE
IS STILL A LOT OF LOW LEVEL MOISTURE BUT DRIER AIR IS TRYING TO
FILTER INTO THE AREA FROM THE EAST. THERE IS A LARGE HIGH PRESSURE
RIDGE CENTERED JUST OFF THE MID ATLANTIC COAST WHICH IS WEDGED DOWN
THE EASTERN SEABOARD PUTTING NORTH AND CENTRAL GEORGIA IN DRIER
EASTERLY FLOW. THERE ARE STILL A FEW SHOWERS ACROSS EXTREME NORTH
GEORGIA BUT THEY ARE DISSIPATING SLOWLY AS THEY MOVE INTO A DRIER
MORE STABLE AIRMASS. JUST LOOKING AT THE RADAR LOOP IT APPEARS THE
WEDGE HAS MADE ITS WAY INTO CENTRAL AL AS SHOWN BY THE RING OF
SHRA/TSRA EXTENDING FROM THE FL PANHANDLE TO NORTHERN AL. IT LOOKS
LIKE THIS WEDGE WILL SLOWLY WEAKEN THROUGH WED AFTERNOON BUT LIGHT
EAST TO SOUTHEASTERLY FLOW SHOULD CONTINUE ACROSS THE STATE THROUGH
THE SHORT TERM. THIS EASTERLY FLOW WILL HELP TO KEEP MAIN AREA OF
MOISTURE AND DYNAMICS NORTH AND WEST OF THE AREA THROUGH THE END OF
THE WEEK. THERE WILL STILL BE ENOUGH MOISTURE AROUND TO SPARK SOME
ISOLATED TO SCATTERED CONVECTIVE DEVELOPMENT EACH DAY BUT IT WILL BE
MUCH LESS THAN WE HAVE SEEN OVER THE PAST FEW DAYS. WITH THE MAIN
AREA OF MOISTURE STAYING NORTH OF THE STATE THIS WILL ALLOW FLOODED
AREAS SOME TIME TO DRAIN BEFORE OUR NEXT CHANCE OF REAL
PRECIPITATION THIS WEEKEND. TEMPS SHOULD BE AT OR SLIGHTLY ABOVE
SEASONAL NORMS THROUGH THE SHORT TERM.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
WEAK EAST TO SOUTHEASTERLY FLOW CONTINUES THROUGH THE END OF THE
WEEK BEFORE NEXT MAJOR CHANCE OF PRECIPITATION OCCURS SAT. ON WED
MORNING A WEAK LOW CENTER BEGINS TO DEVELOP OVER THE CENTRAL PLAINS.
THIS LOW CENTER BEGINS TO STRENGTHEN AND EVENTUALLY MAKES ITS WAY
INTO THE GREAT LAKES REGION BY 12Z SAT. ITS ASSOCIATED COLD FRONT
SWEEPS ACROSS THE MISSISSIPPI VALLEY FRI NIGHT AND BEGINS PUSHING
INTO GA SAT MORNING/AFTERNOON. THIS FRONT IS EXPECTED TO SWEEP
THROUGH GA BY SUN MORNING BRINGING IN MUCH DRIER/COOLER FALL LIKE
WEATHER FOR THE BEGINNING OF NEXT WEEK. AT THE SAME TIME A RATHER
LARGE HIGH PRESSURE RIDGE BECOMES CENTERED OVER THE MID ATLANTIC
STATES AND WEDGES ITS WAY DOWN THE EASTERN SEABOARD THROUGH SAT
MORNING. THIS RIDGE MAY ACT AS A BLOCKING MECHANISM AND SLOW DOWN
THE OVER ALL PROGRESS OF THIS FRONTAL PASSAGE. THE LOW PRESSURE
CENTER LOOKS LIKE IT WILL BE STRONG ENOUGH TO CONTINUE MOVING EST
AND PUSH THIS HIGH PRESSURE CENTER OUT TO SEA...BUT THE GFS IS
NOTORIOUS FOR MOVING RIDGES EAST TO FAST. THIS WILL NEED TO BE
WATCHED CAREFULLY OVER THE NEXT FEW DAYS TO TRY AND PINPOINT THE
TIMING OF THE FRONTAL PASSAGE.

&&

.AVIATION...
VFR THIS EVENING WITH SCT CLOUDS DISSIPATING AFTER SUNSET. ABUNDANT
LOW LEVEL MOISTURE WILL ALLOW DEVELOPMENT OF IFR CEILINGS AFTER
06Z...WITH GRADUAL LIFTING TO VFR AFTER 15Z. WINDS WILL REMAIN EAST
TO SOUTHEAST LESS THAN 10KT OVERNIGHT. VISIBILITY UNRESTRICTED
EXCEPT LOCALLY 3 TO 5SM IN FOG 08Z TO 14Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  84  66  88  68 /  20  40  20  20  20
ATLANTA         67  83  70  85  72 /  20  30  20  20  20
BLAIRSVILLE     65  80  62  82  65 /  30  30  20  30  20
CARTERSVILLE    65  85  67  86  65 /  20  30  20  30  20
COLUMBUS        71  87  70  89  70 /  20  20  20  20  10
GAINESVILLE     67  81  67  84  68 /  20  30  20  30  20
MACON           70  87  69  88  68 /  10  40  20  20  10
ROME            69  86  68  88  70 /  30  30  20  30  20
PEACHTREE CITY  67  84  66  86  65 /  20  30  20  20  10
VIDALIA         70  86  68  89  68 /  10  40  20  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...
CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON...
DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...MACON...
MADISON...MARION...MERIWETHER...MONROE...MORGAN...MURRAY...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM...
ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...
TALBOT...TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...
UPSON...WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

&&

01/41
Hazardous weather outlook, Sep 22, 8:11 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT TUE SEP 22 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
811 PM EDT TUE SEP 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE NORTHEAST STATES WILL CONTINUE TO
BUILD INTO GEORGIA TONIGHT. A FRONTAL BOUNDARY SHOULD REMAIN TO
OUR WEST OVER MISSISSIPPI AND WEST TENNESSEE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 11:29 PM EDTRiver Flood WarningFFCPulaski7 days
Sep 22, 11:29 PM EDTRiver Flood WarningFFCDodge, Telfair, Wilcox11 days
Sep 22, 11:41 PM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson60 hr
Sep 23, 11:41 AM EDTRiver Flood WarningFFCTaliaferro, Wilkes22 hr
Sep 23, 3:07 PM EDTRiver Flood WarningFFCHarris, Troup66 hr
Sep 23, 6:28 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson71 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.